# SDR DL73K000569

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 42,335 hours, 34,730 cycles
- Engine: Pwa JT8D15A
- Engine time: 29,337 hours, 24,361 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Packing
- Part number: 000001176
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL QTY DROPPED TO ZERO OVER A PERIOD OF 1.5 HRS, CONTINUED TO OPERATE.  SHORT FINAL OIL PRESS LIGHT FLICKERED, SHUTDOWN ONCE CLEAR OF RUNWAY.  MTC FOUND PACKING FOR FRONT ACCESSORY DRIVE SUPPORT LEAKING.  REPLACED SEAL.
